Acta Mathematica, 1902, Volume 26

ISSN: 0001-5962 (Print) 1871-2509 (Online)

In this volume (21 articles)

Issue 1

[1] Un mémoire d'Abel

TBD mathscidoc:1701.33385

Acta Mathematica, 26, (1), 1-2, 1902.12
[ Download ] [ 2017-01-08 20:30:09 uploaded by actaadmin ] [ 149 downloads ] [ 0 comments ] [ Abstract ] [ Full ]
Please log in for comment!
 

[2] Recherches sur les fonctions elliptiques

M. N. H. Abel

TBD mathscidoc:1701.33386

Acta Mathematica, 26, (1), 3-41, 1902.12
[ Download ] [ 2017-01-08 20:30:09 uploaded by actaadmin ] [ 301 downloads ] [ 0 comments ] [ Cited by 34 ] [ Abstract ] [ Full ]
Please log in for comment!
 

[3] Sur les fonctions abéliennes

H. Poincaré Paris

TBD mathscidoc:1701.33387

Acta Mathematica, 26, (1), 43-98, 1902.12
[ Download ] [ 2017-01-08 20:30:09 uploaded by actaadmin ] [ 184 downloads ] [ 0 comments ] [ Cited by 1 ] [ Abstract ] [ Full ]
Please log in for comment!
 

[4] Über die Theorie der relativ-Abel'schen Zahlkörper

David Hilbert Göttingen

TBD mathscidoc:1701.33388

Acta Mathematica, 26, (1), 99-131, 1902.12
[ Download ] [ 2017-01-08 20:30:10 uploaded by actaadmin ] [ 363 downloads ] [ 0 comments ] [ Abstract ] [ Full ]
Please log in for comment!
 

[5] Über einige Probleme in der Theorie der Abel'schen Functionen

Wilhelm Wirtinger Innsbruck

TBD mathscidoc:1701.33389

Acta Mathematica, 26, (1), 133-156, 1902.12
[ Download ] [ 2017-01-08 20:30:10 uploaded by actaadmin ] [ 219 downloads ] [ 0 comments ] [ Abstract ] [ Full ]
Please log in for comment!
 

[6] Algebraic proofs of the Riemann-Roch theorem and of the independence of the conditions of adjointness

J. C. Fields Hamilton, Canada

TBD mathscidoc:1701.33390

Acta Mathematica, 26, (1), 157-170, 1902.12
[ Download ] [ 2017-01-08 20:30:10 uploaded by actaadmin ] [ 391 downloads ] [ 0 comments ] [ Abstract ] [ Full ]
Please log in for comment!
 

[7] Bemerkungen zu Einem Satze von Sophus Lie über ein Analogon zum Abel'schen Theorem

Leo Königsberger Heidelberg

TBD mathscidoc:1701.33391

Acta Mathematica, 26, (1), 171-188, 1902.12
[ Download ] [ 2017-01-08 20:30:10 uploaded by actaadmin ] [ 280 downloads ] [ 0 comments ] [ Abstract ] [ Full ]
Please log in for comment!
 

[8] Über Gruppen der Ordnung$p$^{$a$}$q$^{3}

G. Frobenius Berlin

TBD mathscidoc:1701.33392

Acta Mathematica, 26, (1), 189-198, 1902.12
[ Download ] [ 2017-01-08 20:30:10 uploaded by actaadmin ] [ 279 downloads ] [ 0 comments ] [ Abstract ] [ Full ]
Please log in for comment!
 

[9] Über Abel's Verallgemeinerung der binomischen Formel

A. Hurwitz Zürich

TBD mathscidoc:1701.33393

Acta Mathematica, 26, (1), 199-203, 1902.12
[ Download ] [ 2017-01-08 20:30:10 uploaded by actaadmin ] [ 184 downloads ] [ 0 comments ] [ Abstract ] [ Full ]
Please log in for comment!
 

[10] Rationale Reduction der Abel'schen Integrale

M. Noether Erlangen

TBD mathscidoc:1701.33394

Acta Mathematica, 26, (1), 205-225, 1902.12
[ Download ] [ 2017-01-08 20:30:10 uploaded by actaadmin ] [ 276 downloads ] [ 0 comments ] [ Abstract ] [ Full ]
Please log in for comment!
 

[11] Sur l'application du théorème fondamental d'Abel relatif aux intégrales algébriques à la recherche de systemes complètement orthogonaux dans un espace à$n$dimensions

Gaston Darboux à Paris

TBD mathscidoc:1701.33395

Acta Mathematica, 26, (1), 227-240, 1902.12
[ Download ] [ 2017-01-08 20:30:10 uploaded by actaadmin ] [ 279 downloads ] [ 0 comments ] [ Abstract ] [ Full ]
Please log in for comment!
 

[12] On the relation of the Abelian to the Jacobian elliptic functions

J. W. L. Glaisher ot Cambridge

TBD mathscidoc:1701.33396

Acta Mathematica, 26, (1), 241-248, 1902.12
[ Download ] [ 2017-01-08 20:30:10 uploaded by actaadmin ] [ 545 downloads ] [ 0 comments ] [ Abstract ] [ Full ]
Please log in for comment!
 

[13] Sur les fonctions abéliennes considerées comme fonctions algébriques de fonctions d'une variable

P. Appell a Paris

TBD mathscidoc:1701.33397

Acta Mathematica, 26, (1), 249-253, 1902.12
[ Download ] [ 2017-01-08 20:30:11 uploaded by actaadmin ] [ 249 downloads ] [ 0 comments ] [ Abstract ] [ Full ]
Please log in for comment!
 

[14] Einige Anwendungen der Euler-Maclaurin'schen Summenformel, insbesondere auf eine Aufgabe von Abel

Wilhelm Wirtinger Innsbruck

TBD mathscidoc:1701.33398

Acta Mathematica, 26, (1), 255-271, 1902.12
[ Download ] [ 2017-01-08 20:30:11 uploaded by actaadmin ] [ 510 downloads ] [ 0 comments ] [ Cited by 3 ] [ Abstract ] [ Full ]
Please log in for comment!
 

[15] Sur quelques points fondamentaux dans la théorie des fonctions algébriques de deux variables

Emile Picard Paris

TBD mathscidoc:1701.33399

Acta Mathematica, 26, (1), 273-285, 1902.12
[ Download ] [ 2017-01-08 20:30:11 uploaded by actaadmin ] [ 276 downloads ] [ 0 comments ] [ Abstract ] [ Full ]
Please log in for comment!
 

[16] Geometrischer Beweis eines algebraischen Satzes von Jacobi

A. V. Bäcklund Lund

TBD mathscidoc:1701.33400

Acta Mathematica, 26, (1), 287-305, 1902.12
[ Download ] [ 2017-01-08 20:30:11 uploaded by actaadmin ] [ 264 downloads ] [ 0 comments ] [ Abstract ] [ Full ]
Please log in for comment!
 

[17] Sur une identité d'Abel et sur d'autres formules analogues

J. L. W. V. Jensen Copenhague

TBD mathscidoc:1701.33401

Acta Mathematica, 26, (1), 307-318, 1902.12
[ Download ] [ 2017-01-08 20:30:11 uploaded by actaadmin ] [ 330 downloads ] [ 0 comments ] [ Abstract ] [ Full ]
Please log in for comment!
 

[18] Über zwei nachgelassene Arbeiten Abel's und die sich daran anschliessenden Untersuchungen in der Theorie der linearen Differentialgleichungen

L. Fuchs

TBD mathscidoc:1701.33402

Acta Mathematica, 26, (1), 319-332, 1902.12
[ Download ] [ 2017-01-08 20:30:11 uploaded by actaadmin ] [ 293 downloads ] [ 0 comments ] [ Abstract ] [ Full ]
Please log in for comment!
 

[19] Über periodische Approximationen algebraischer Zahlen

Hermann Minkowski zürich

TBD mathscidoc:1701.33403

Acta Mathematica, 26, (1), 333-351, 1902.12
[ Download ] [ 2017-01-08 20:30:11 uploaded by actaadmin ] [ 380 downloads ] [ 0 comments ] [ Abstract ] [ Full ]
Please log in for comment!
 

[20] Sur la représentation analytique d'une branche uniforme d'une fonction monogène

G. Mittag-Leffler

TBD mathscidoc:1701.33404

Acta Mathematica, 26, (1), 353-391, 1902.12
[ Download ] [ 2017-01-08 20:30:11 uploaded by actaadmin ] [ 200 downloads ] [ 0 comments ] [ Abstract ] [ Full ]
Please log in for comment!
 

[21] On the discontinuity of arbitrary constants that appear as multipliers of semi-convergent series

G. G. Stokes Cambridge

TBD mathscidoc:1701.33405

Acta Mathematica, 26, (1), 393-397, 1902.12
[ Download ] [ 2017-01-08 20:30:11 uploaded by actaadmin ] [ 421 downloads ] [ 0 comments ] [ Abstract ] [ Full ]
Please log in for comment!
 
Acta Mathematica
Impact Factor 3.719
Available 1882 - 2016
Volumes 228
Issues 301
Articles 2167
Contact us: office-iccm@tsinghua.edu.cn | Copyright Reserved